Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Boundary values of continuous analytic functions

Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 7 (1956), 808-811
MSC: Primary 30.0X
MathSciNet review: 0081948
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arne Beurling, Ensembles exceptionnels, Acta Math. vol. 72 (1940) pp. 1-13. MR 0001370 (1:226a)
  • [2] Lennart Carleson, Sets of uniqueness for functions regular in the unit circle, Acta Math. vol. 87 (1952) pp. 325-345. MR 0050011 (14:261a)
  • [3] P. Fatou, Séries trigonométriques et séries de Taylor, Acta Math. vol. 30 (1906) pp. 335-400. MR 1555035
  • [4] F. and M. Riesz, Über die Randwerte einer analytischen Funktion, Quatrième Congrès des Math. Scand., 1916, pp. 27-44.
  • [5] Walter Rudin, Analyticity and the maximum modulus principle, Duke Math. J. vol. 20 (1953) pp. 449-458. MR 0056076 (15:21g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society